# SDR JJBA2011331168

- Difficulty date: January 11, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 27,462 hours, 38,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 82410412003
- Condition: Chafed
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, AIRCREW NOTICED THE EMERGENCY LIGHTS FLICKERING.  GROUND MX R & R THE EMERGENCY LIGHT RELAY BRACKET ASSY.  OPS CHECK WAS PERFORMED, SYS CHECKED SATISFACTORY.  ACFT WAS RETURNED TO FLIGHT STATUS.
